# SDR P2EA97069

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 3340 · Exterior Lighting
- Part: Lens Cover
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 8129 - MCI - LEFT OVERWING INSPECTION LIGHT LENS COVER MISSING (WING FLOOD LIGHT), FOUND AFTER BLOCK IN, MCI, BY MAINTENANCE.  ITEM DEFERRED PER CDL 33-40-3 PER CONTROLLER.  NO DAMAGE NOTED TO AIRCRAFT.  (M)
